# SDR EIA2008002

- Difficulty date: December 30, 2007
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 28,884 hours, 8,602 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Bent
- Location: Bs 1780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 1780, LBL 29, WL 118 FLOORBEAM UPPER CHORD HAS AFT FLANGE BENT.  REMOVED DAMAGED FLANGE UPPER CHORD.  FABRICATED AND INSTALLED REPAIR PER B747 SRM 51-70-12 PAGES 201-207 AND 51-40-02 PAGES 1-3.
